A Generalization of Pachpatte Difference Inequalities
Μαθηματική Επιθεώρηση, Tome 43 (1995), pp. 137-146 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1995_43_a9,
     author = {Stevo Stevic},
     title = {A {Generalization} of {Pachpatte} {Difference} {Inequalities}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {137--146},
     year = {1995},
     volume = {43},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1995_43_a9/}
}
TY  - JOUR
AU  - Stevo Stevic
TI  - A Generalization of Pachpatte Difference Inequalities
JO  - Μαθηματική Επιθεώρηση
PY  - 1995
SP  - 137
EP  - 146
VL  - 43
UR  - http://geodesic.mathdoc.fr/item/MR_1995_43_a9/
LA  - gr
ID  - MR_1995_43_a9
ER  - 
%0 Journal Article
%A Stevo Stevic
%T A Generalization of Pachpatte Difference Inequalities
%J Μαθηματική Επιθεώρηση
%D 1995
%P 137-146
%V 43
%U http://geodesic.mathdoc.fr/item/MR_1995_43_a9/
%G gr
%F MR_1995_43_a9
Stevo Stevic. A Generalization of Pachpatte Difference Inequalities. Μαθηματική Επιθεώρηση, Tome 43 (1995), pp. 137-146. http://geodesic.mathdoc.fr/item/MR_1995_43_a9/